Advanced Search
Article Contents
Article Contents

On pressure stabilization method for nonstationary Navier-Stokes equations

  • * Corresponding author

    * Corresponding author
The first author was partially supproted by JSPS Grant-in-aid for Scientific Research (C) #15K04946.
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we consider the nonstationary Navier-Stokes equations approximated by the pressure stabilization method. We can obtain the local in time existence theorem for the approximated Navier-Stokes equations. Moreover we can obtain the error estimate between the solution to the usual Navier-Stokes equations and the Navier-Stokes equations approximated by the pressure stabilization method.

    Mathematics Subject Classification: Primary: 35K20; Secondeary: 76D05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] F. Brezzi and J. Pitkäranta, On the stabilization of finite element approximations of the Stokes equations, in W. Hackbush, editor, Efficient Solutions of Elliptic Systems, Note on Numerical Fluid Mechanics, Braunschweig, 10 1984.
    [2] A. P. Calderon, Lebesgue spaces of differentiable functions and distributions, Proc. Symp. in Pure Math, 4 (1961), 33-49. 
    [3] R. Denk, M. Hieber and J. Prüss, $ \mathcal{R} $-boundedness Fourier multipliers and problems of elliptic and parabolic type, Memories of the American Mathematical Society, 788 (2003).
    [4] Y. Enomoto and Y. Shibata, On the $ \mathcal{R} $-sectoriality and the initial boundary value problem for the viscous compressible fluid flow, Funkcialaj Ekvacioj, (2013), 441-505. 
    [5] Y. EnomotoL.v. Below and Y. Shibata, On some free boundary problem for a compressible barotropic viscous fluid flow, Ann Univ. Ferrara, 60 (2014), 55-89. 
    [6] G. P. Galdi, An Introduction to The Mathematical Theory of The Navier-Stokes Equations, Vol. Ⅰ: Linear Steady Problems, Vol. Ⅱ: Nonlinear Steady Problems, Springer Tracts in Natural Philosophy, Springer Verlag New York, 38, 39 (1994), 2nd edition (1998).
    [7] S. A. Nazarov and M. Specovius-Neugebauer, Optimal results for the Brezzi-Pitkäranta approximation of viscous flow problems, Differential and Integral Equations, 17 (2004), 1359-1394. 
    [8] A. Prohl, Projection and Quasi-Compressiblility Methods for Solving The Incompressible Navier-Stokes Equations, Advances in Numerical Mathematics, 1997.
    [9] Y. Shibata, Generalized resolvent estimates of the Stokes equations with first order boundary condition in a general domain, Journal of Mathematical Fluid Mechanics, (2013), 1-40. 
    [10] Y. Shibata and T. Kubo, (Japanease) [Nonlinear partial differential equations] Asakura Shoten, 2012.
    [11] Y. Shibata and S. Shimizu, On the maximal $ L_p-L_q $ regularity of the Stokes problem with first order boundary condition: model problems, The Mathematical Society of Japan, 64 (2012), 561-626. 
    [12] L. Weis, Operator-valued Fourier multiplier theorems and maximal $ L_p $-regularity, Math.Ann., 319 (2001), 735-758. 
  • 加载中

Article Metrics

HTML views(592) PDF downloads(305) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint